# SDR MALA000515

- Difficulty date: August 10, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 436
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 321935
- Part serial: 799AC
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HP BLEED VALVE LIGHT ILLUMINATED AFTER TAKEOFF.  QRH COMPLETED.  AIR TURNBACK.  MAINTENANCE REPLACED RIGHT HP BLEED VALVE (P/N 321935), OPS CHECK GOOD.
